# SDR AUS20031064

- Difficulty date: October 17, 2003
- Submitted: November 3, 2003
- Operation: General aviation
- Make and model: Cessna A188B
- Engine: Cont IO520D
- Propeller: Mcauly D2A34C98
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: E4715
- Condition: Cracked
- Location: Propeller
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) PROPELLER HUB CRACKED IN THREADED AREA. FOUND DURING EDDY CURRENT INSPECTION IAW AD/PMC/47 AMDT1.
